# SDR HEEA955447

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Assy
- Part number: 6038T59P02
- Condition: Shaft Sheared
- Location: Cooling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY HAS SHEARED SHAFT.
